Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the weighted Hilbert's inequality


Author: Xian-Jin Li
Journal: Proc. Amer. Math. Soc. 133 (2005), 1165-1173
MSC (2000): Primary 47B32, 46E22
DOI: https://doi.org/10.1090/S0002-9939-04-07606-3
Published electronically: October 14, 2004
MathSciNet review: 2117219
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A finite Hilbert transformation associated with a polynomial is the analogue of a Hilbert transformation associated with an entire function which is a generalization of the classical Hilbert transformation. The weighted Hilbert inequality, which has applications in analytic number theory, is closely related to the finite Hilbert transformation associated with a polynomial. In this note, we study a relation between the finite Hilbert transformation and the weighted Hilbert's inequality. A question is posed about the finite Hilbert transformation, of which an affirmative answer implies the weighted Hilbert inequality.


References [Enhancements On Off] (What's this?)

  • 1. L. de Branges, Hilbert Spaces of Entire Functions, Prentice-Hall, Englewood Cliffs, NJ, 1968. MR 37:4590
  • 2. E. Hellinger and O. Toeplitz, Grundlagen für eine Theorie der unendlichen Matrizen, Math. Ann. 69 (1910), 289-330.
  • 3. Xian-Jin Li, On reproducing kernel Hilbert spaces of polynomials, Math. Nachr. 185 (1997), 115-148.MR 98g:46031
  • 4. Xian-Jin Li, An explicit formula for finite Hilbert transforms associated with a polynomial, Indiana Univ. Math. J. 53 (2004), 185-203. MR 2048189
  • 5. H. L. Montgomery and R. C. Vaughan, Hilbert's inequality, J. London Math. Soc. 8 (1974), 73-82. MR 49:2544
  • 6. I. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. 140 (1911), 1-28.
  • 7. J. D. Vaaler, Some extremal functions in Fourier analysis, Bull. Amer. Math. Soc. 12 (1985), 183-216. MR 86g:42005

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B32, 46E22

Retrieve articles in all journals with MSC (2000): 47B32, 46E22


Additional Information

Xian-Jin Li
Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
Email: xianjin@math.byu.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07606-3
Keywords: Hilbert transforms, reproducing kernel Hilbert spaces
Received by editor(s): October 21, 2003
Received by editor(s) in revised form: December 3, 2003
Published electronically: October 14, 2004
Additional Notes: This research was supported by National Security Agency MDA 904-03-1-0025
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society